MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012532-40
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the electronic complaint handling database revealed no other incidents reported from this lot.The investigation was unable to determine a cause for the reported inaccurate delivery.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The other absolute pro device is filed under separate medwatch report.
 
Event or Problem Description
It was reported that during a procedure of the heavily tortuous, de novo left and right common iliac artery (cia) the 10x40x135mm absolute stent was advanced from the left brachial to the lesion in left cia and a 10x40x80mm absolute pro stent was advanced from the right sfa (ipsilateral retrograde approach) to the lesion in right cia.It was noted that during deployment at the same time both stents jumped not fully in the target lesion.One each 8 x 40 mm additional stent was used to fully cover both target lesion locations without issue.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6661656
Report Number2024168-2017-05275
Device Sequence Number57884
Product Code NIO
UDI-Device Identifier08717648175848
UDI-Public(01)08717648175848(17)190731(10)6081561
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number1012532-40
Device Lot Number6081561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1